# SDR MI22018F00000

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N586HP
- Make and model: Beech B-60
- Aircraft serial: P586
- Engine: Lyc TIO541E1C4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: LW13087
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT SAYS HE WAS CLIMBING THROUGH 17000` WHEN THE RT ENG LOST POWER AND WAS RUNNING ROUGH.  THE PILOT DESCENDED AND LANDED WITH THE LT ENG.  REMOVED COWLING AND CHECKED COMPRESSION AND FOUND NR 2 CYLINDER NO COMPRESSION.  REMOVED NR 2 CYLINDER RBC AND FOUND INTAKE VALVE STEM BROKEN AT THE KEEPER AREA.  FOUND THAT THE INT VALVE HAD HIT THE TOP OF THE PISTON BUT WAS STUCK IN THE GUIDE.  REMOVED CYLINDER ASSEMBLY AND SENT FOR INSPECTION.  THIS CYLINDER WAS REPLACED WITH NEW CYLINDER 28.3 HOURS PREVIOUSLY AND THAT CYLINDER WAS REPLACED BECAUSE THE INT VALVE STEM HAD BROKEN.
